# SDR HALA9737

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Condition: Worn
- Location: Rudder
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HNL - FLT 524 - FROM LOG PAGE 124685:  AT AIRSPEEDS GREATER THAN 300 KIAS, THE ACFT HAS A RUMBLE AND WOBBLE THAT IS MORE PRONOUNCED AT WEIGHTS LESS THAN 95,000 POUNDS.  RUMBLE/WOBBLE OCCURS WITH OR WITHOUT AUTOPILOT ON.  RUDDER SERVO WITH YAW DAMPER ON SHOWS A BACKGROUND FLUCTUATION THAT DISAPPEARS WITH YAW DAMPER OFF.  INSPECTED ALL FLIGHT CONTROLS AND SURFACES OF A/C.  FOUND RUDDER CONTROL TAB ROD END BEARINGS WORN.  REPLACED BOTH END ASSYS.  OPS AND RIG CHECK OK PER 27-20-2, DC-9 MM.  (X)
